Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A sum of binomial coefficients

Author: Lajos Takács
Journal: Math. Comp. 32 (1978), 1271-1273
MSC: Primary 05A10; Secondary 39A05
MathSciNet review: 502014
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An explicit expression is derived for the sum of the $ (k + 1)$st binomial coefficients in the nth, $ (n - m)$th, $ (n - 2m)$th,... row of the arithmetic triangle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05A10, 39A05

Retrieve articles in all journals with MSC: 05A10, 39A05

Additional Information

Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society